Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 15, NWS San Angelo, TX

March 13, 2007Concho County, Tom Green County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Mar 13, 2007, 8:51 PM CDT for Concho County, Tom Green County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2007, 8:51 PM CDT (01:51 UTC)
Expired
Mar 13, 2007, 9:15 PM CDT
In force
24 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

Counties Concho County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 31 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 6:15 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 13, 6:15 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
615 PM CDT TUE MAR 13 2007

.AVIATION...
AN UPPER LEVEL LOW PRESSURE SYSTEM IS FINALLY BEGINNING TO KICK
OUT OF THE AREA THIS EVENING. ASSOCIATED THUNDERSTORMS THIS
AFTERNOON HAVE REMAINED TO THE EAST OF ALL BUT THE KJCT AND KBBD
TERMINALS. KBBD MAY EXPERIENCE THUNDERSTORM ACTIVITY THROUGH
SUNSET BUT ALL TERMINALS SHOULD BE FREE OF THUNDERSTORM ACTIVITY
THROUGH THE REMAINDER OF THE 24 HOUR PERIOD. VFR CONDITIONS WITH
GENERALLY LIGHT AND VARIABLE WINDS WILL EXIST THROUGH THE NIGHT
AND INTO TOMORROW MORNING BEFORE RETURNING TO LIGHT SOUTHEASTERLY
MID-DAY TOMORROW. THERE WILL BE MVFR CONDITIONS PRIMARILY SOUTH OF
INTERSTATE 20 TOMORROW MORNING WITH CEILINGS AROUND 1000 FEET.
SURFACE VISIBILITIES FROM 2 TO 3 SM WILL BE POSSIBLE ALONG THE
INTERSTATE 10 CORRIDOR AND IN THE KBBD AREA FROM AROUND SUNRISE TO
MID-MORNING.

&&

.PREV DISCUSSION... /ISSUED 235 PM CDT TUE MAR 13 2007/

SHORT TERM...
UPPER LEVEL LOW MOVING SLOWLY EAST ACROSS EXTREME SOUTHEAST NEW
MEXICO AND THE BIG BEND REGION OF TEXAS. GOOD INSTABILITY AND HIGH
PW VALUES HAS RESULTED IN MCS TO DEVELOP ACROSS SOUTHERN AND SOUTH
CENTRAL TEXAS. ALSO...ANOTHER LINE OF STORMS LOCATED OVER NORTHERN
TEXAS...JUST WEST OF THE DFW METROPLEX. ANOTHER SHOT OF SHORT WAVE
ENERGY MOVING EAST...CAUSING ISOLD STORMS OVER WESTERN CROCKETT
COUNTY IN OUR CWFA. WILL KEEP THE POPS GOING FOR TONIGHT DUE TO
UPPER LEVEL LOW IN THE VICINITY AND SOME INSTABILITY. LOOKS LIKE
PROBABLY ANOTHER ROUND OF SCATTERED TSRA ACROSS MAINLY THE
HEARTLAND AND NORTHWEST HILL COUNTRY...WHERE SURFACE DEWPOINTS ARE
IN THE UPPER 50S TO LOWER 60S.

LONG TERM...
MOST OF THE RAIN SHOULD BE TO THE EAST OF THE CWFA BY WEDNESDAY
MORNING. WILL KEEP SLGT CHC POPS ACROSS THE EXTREME SOUTHEAST CWFA
FOR WEDNESDAY MORNING. UPPER LEVEL LOW WILL BEGIN PICKING UP SPEED
AS IT MOVES ACROSS TEXAS ON WEDNESDAY. WEAK SURFACE HIGH PRESSURE
OVER THE CWFA FOR WEDNESDAY NIGHT. NEXT COLD FRONT WILL MOVE
SOUTH ACROSS WEST CENTRAL TEXAS THURSDAY. BOTH THE GFS AND NAM ARE
INDICATING SOME QPF BEHIND THE FRONT FOR THURSDAY NIGHT AND
FRIDAY. WILL GO AHEAD AND ADD SLGT CHC POPS FOR FRIDAY ACROSS THE
CWFA. LOOKING FOR DRY WEATHER FOR FRIDAY NIGHT THROUGH NEXT MONDAY
NIGHT AS MAINLY A WEAK ZONAL FLOW PATTERN OVER THE AREA. WEATHER
LOOKS TO GET INTERESTING FOR MIDDLE OF NEXT WEEK AS GFS HAS STRONG
SOUTHERN BRANCH UPPER LEVEL TROF MOVING INTO THE SOUTHERN PLAINS.
ALSO...STRONG LOW LEVEL JET PROGGED AT 850 MB FOR NEXT MONDAY
NIGHT AND TUESDAY. WILL INTRODUCE SLGT CHC POPS FOR NEXT MONDAY
THROUGH TUESDAY.  21

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 52  78  52  79 /  30  10  10  10
SAN ANGELO 	 53  81  55  86 /  30  10  10  10
JUNCTION 	 55  83  53  85 /  50  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

15/99/15
Hazardous weather outlook, Mar 13, 2:17 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
217 PM CDT TUE MAR 13 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-141930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
217 PM CDT TUE MAR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT SCATTERED THUNDERSTORMS ACROSS WEST CENTRAL TEXAS AGAIN LATER
THIS AFTERNOON AND OVERNIGHT TONIGHT. THE GREATEST CHANCE FOR
THUNDERSTORMS TO EXCEED SEVERE LIMITS WILL BE ALONG AND EAST OF A
LINE FROM HASKELL...TO SWEETWATER...TO SAN ANGELO...TO OZONA. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

23/HUBER

In the hours before

Local storm report, Mar 13, 5:35 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
535 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             7 NE JUNCTION           30.56N 99.69W
03/13/2007  E0.88 INCH       KIMBLE             TX   LAW ENFORCEMENT

&&

MKEISER
Local storm report, Mar 13, 6:42 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
642 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             LAKE BROWNWOOD          31.82N 99.10W
03/13/2007  E1.00 INCH       BROWN              TX   LAW ENFORCEMENT

&&

JSTATES

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:16 PM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.